# SDR QXEA200700810

- Difficulty date: May 11, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 15,309 hours, 15,530 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - FORE RUDDER UPPER ACTUATOR ATTACH POINT IS CHAFED.  REPAIRED IAW RD8/4-55-333.
